# SDR ASAA2025092661154

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,841 hours, 39,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008 FOUND L1 OVERHEAD EXIT LIGHT R2 GALLEY EXIT LIGHT AND 6D AISLE LIGHT INOP. GROUNDED - YES. RELAMPED 6D ASILE LT NO HELP, R2 GALLEY EXIT LT OPS NORMAL.  FOUND BATTERY PACK 1674 FROM CHARGER.  REMOVED AND REPLACED 1674 BATTERY PACK PRECOINDITIONARY REF AMM 33-51-066D AISLE R2 GALLEY L1 OVERHEAD EMER LTS OPS NML3C/BS PULLED & TAGGED, TAGS REMOVED & CBS CLOSED.
